# SDR SWAA981947

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Wheel Well
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHEEL WELL FIRE INDICATION IN FLIGHT, LOWERED LANDING GEAR, LIGHT AND HORN WENT OUT NORMAL LANDING ACCOMPLISHED.  AIRCRAFT DIVERTED EN ROUTE TPA-BNA, MADE AN UNEVENTFUL LANDING.  PERFORMED OPERATIONAL CHECK OF WHEEL WELL FIRE LOOP CONNECTIONS IN WHEEL WELL.  FOUND OK PER BOEING MM.  REPAIRED PER BOEING SRM.
